Gevrey Class Regularity of a Semigroup Associated with a Nonlinear Korteweg-de Vries Equation

Jixun Chu, Jean Michel Coron, Peipei Shang, Shu Xia Tang

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper, the authors consider the Gevrey class regularity of a semigroup associated with a nonlinear Korteweg-de Vries (KdV for short) equation. By estimating the resolvent of the corresponding linear operator, the authors conclude that the semigroup generated by the linear operator is not analytic but of Gevrey class δ ∈ (3/2, ∞) for t > 0.

Original languageEnglish
Pages (from-to)201-212
Number of pages12
JournalChinese Annals of Mathematics. Series B
Volume39
Issue number2
DOIs
StatePublished - Mar 1 2018

    Fingerprint

Keywords

  • Analytic semigroup
  • Gevrey class
  • Korteweg-de Vries equation
  • Resolvent estimation

Cite this